Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 191, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 10, 2008, 4:38 PM EDT for 4 counties in Georgia. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2008, 4:38 PM EDT (20:38 UTC)
- Expired
- May 10, 2008, 5:00 PM EDT
- In force
- 22 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Glascock County, GA, Hancock County, GA, Warren County, GA, Washington County, GA
The radar
The Robins AFB radar (KJGX), 89 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 2:10 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.6 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1694 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 102038 SVRFFC GAC125-141-301-303-102100- /O.NEW.KFFC.SV.W.0191.080510T2038Z-080510T2100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 438 PM EDT SAT MAY 10 2008 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN GLASCOCK COUNTY IN EAST CENTRAL GEORGIA EAST CENTRAL HANCOCK COUNTY IN EAST CENTRAL GEORGIA SOUTH CENTRAL WARREN COUNTY IN EAST CENTRAL GEORGIA EXTREME NORTH CENTRAL WASHINGTON COUNTY IN EAST CENTRAL GEORGIA * UNTIL 500 PM EDT * AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND DESTRUCTIVE WINDS UP TO 70 MPH. THIS STORM WAS LOCATED NEAR HAMBURG STATE PARK...MOVING EAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MITCHELL...EDGE HILL AND EDGEHILL. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING FOR GEORGIA. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3335 8263 3314 8262 3315 8285 3336 8285 TIME...MOT...LOC 2038Z 264DEG 15KT 3324 8277 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:41 PM EDT, 57 minutes earlier.
Area forecast discussion, May 10, 3:41 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 341 PM EDT SAT MAY 10 2008 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CURRENT RADAR LOOP SHOWS SHRA/TSRA ACTIVITY POPPING UP ALONG THE FRONTAL BOUNDARY BETWEEN ATL AND MCN. TORNADO WATCH 294 HAS BEEN ISSUED FOR AREAS ALONG AND SOUTH OF A POLK CO TO OGLETHORPE CO LINE. THE FRONTAL BOUNDARY IS CURRENTLY STALLED JUST NORTH OF MCN BUT IT IS EXPECTED TO BEGIN MOVING NE THIS EVENING AS A WARM FRONT AHEAD OF THE DEVELOPING COLD FRONT. MAIN LOW CENTER NOW OVER OK/KS IS EXPECTED TO DEEPEN RAPIDLY AS IT MOVES NE INTO THE OH RIVER VALLEY BY 18Z SUN. ITS ASSOCIATED COLD FRONT WILL MOVE INTO NW GA AFTER MIDNIGHT TONIGHT AND SWEEP THROUGH THE STATE BY 00Z MON. RIGHT NOW THE MAIN THREAT LOOKS LIKE TI WILL BE STORMS DEVELOPING ALONG THE STALLED FRONT BUT AS STORMS START TO DEVELOP BACK ACROSS AL THEY MAY TRACK EASTWARD AND MOVE IN ACROSS THE ATL AREA. AS THINGS CONTINUE TO DEVELOP THIS AFTERNOON/EVENING...LOW AND MID LEVEL LAPSE RATES BEGIN TO STEEPEN ALLOWING CAPES TO GET UP INTO THE 2000 TO 3000 RANGE WITH LIS AROUND -4 TO -7. THESE INSTABILITY INDICES WILL COMBINE WITH THE 50 KTS OR SO OF WESTERLY DEEP LAYER SHEAR AND WE SHOULD HAVE MORE THAN ENOUGH TO GET SOME ISOLATED TO SCATTERED SEVERE STORMS ALONG THE FRONT. WITH THE SHEER IN PLACE...SUPERCELLS WILL BE LIKELY...SO THE HAIL THREAT WILL BE HIGH WITH ANY STORMS THAT CAN TAKE HOLD. ALSO WITH THE FRONT ACTING AS A FOCUSING MECHANISM THE TORNADO THREAT MUST BE WATCHED CAREFULLY...HOWEVER THE BEST SHEAR LOOKS TO STAY OFF TO THE WEST. THE SEVERE THREAT LOOKS LIKE IT WILL CONTINUE THROUGH THE NIGHT AS THE COLD FRONT APPROACHES THE AREA. BY 12Z SUN A VERY STRONG 110KT JET AT 500 MB MOVES IN OVER NW GA AS IT SWINGS AROUND THE BASE OF THE VERTICALLY STACKED LOW. THIS JET WILL PUT NORTH GEORGIA INTO THE FAVORED LEFT EXIT REGION BY EARLY SUNDAY MORNING. MODELS APPEAR TO BE GENERATING A LARGE COMPLEX OF THUNDERSTORMS IN THIS LEFT EXIT REGION...MOVING IT FROM NORTHERN ALABAMA INTO SOUTHERN NORTH CAROLINA THROUGH THE DAY. GIVEN CAPES EVEN AT 12Z OF 1000 TO 2000 J/KG AND STORM MOTIONS LIKELY AT OR BETTER THAN 50 KTS...A RATHER WIDESPREAD DAMAGING WIND THREAT WITH ISOLATED TORNADOES LOOKS POSSIBLE ACROSS THE AREA SUNDAY MORNING INTO THE AFTERNOON. THE MODELS DO SHOW THIS COLD FRONT SWINGING THROUGH THE STATE VERY FAST SO IT MAY BE DIFFICULT TO GET A GOOD ORGANIZED STORM TO DEVELOP. BY SUNDAY NIGHT...COLD FRONT WILL HAVE MOVED THROUGH THE REGION PUTTING GA IN GOOD NWLY FLOW AROUND THE BACK SIDE OF THE PARENT LOW CENTER. HIGH PRESSURE BEGINS BUILDING INTO THE AREA MON WITH IT BECOMING CENTERED OVER GA BY 12Z TUE. .LONG TERM /TUESDAY THROUGH SATURDAY/... HIGH PRESSURE KEEPS GA DRY MON AND TUE BUT NEXT WEAKER COLD FRONT MOVES EAST OUT OF THE MS RIVER VALLEY TUE NIGHT AND SHOULD BRING PRECIP BACK TO THE STATE BY WED MORNING. THE MODELS SHOW THIS FRONT STALLING ACROSS CENTRAL GA WED AFTERNOON AND IT STAYS THERE THROUGH THE END OF THE WEEK. IF THIS HAPPENS THIS FRONT WILL ACT AS A MOISTURE TRAIN AND KEEP PUMPING GULF MOISTURE INTO THE AREA. THIS SHOULD BRING US SOME MUCH NEEDED PRECIP TO THE STATE. IT WILL ALSO BRING IN STRONG AND SOME POSSIBLY SEVER STORMS. THIS PATTERN WILL NEED TO BE WATCHED. AS FOR TEMPERATURES...WE WILL START OF BELOW NORMAL AT THE BEGINNING OF THE WEEK WITH STRONG COLD/DRY ADVECTION...BEFORE RETURNING TO NEAR SEASONAL NORMS BY THE MIDDLE OF THE WORK WEEK. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 79 50 77 47 / 90 70 10 0 0 ATLANTA 64 74 52 72 51 / 80 60 0 0 0 BLAIRSVILLE 58 71 46 68 43 / 90 80 10 5 0 CARTERSVILLE 61 75 46 73 45 / 90 70 10 0 0 COLUMBUS 69 83 55 78 51 / 40 60 0 0 0 GAINESVILLE 62 75 51 73 50 / 90 80 10 5 0 MACON 69 84 53 80 50 / 50 70 5 0 0 ROME 64 76 49 74 47 / 90 70 10 0 0 PEACHTREE CITY 64 78 48 74 46 / 70 60 0 0 0 VIDALIA 68 86 55 78 50 / 50 60 5 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, May 10, 11:34 AM EDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1134 AM EDT SAT MAY 10 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1134 AM EDT SAT MAY 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. .SYNOPSIS... A STATIONARY FRONT NORTH OF A COLUMBUS...MACON...AUGUSTA LINE WILL MOVE NORTH THIS AFTERNOON AND TONIGHT AS A WARM FRONT. AT THE SAME TIME A BACKDOOR COLD FRONT WILL MOVE OUT OF THE CAROLINAS AND INTO NORTHEAST GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. THE MOST LIKELY TIME FRAME WOULD BE THIS AFTERNOON AND TONIGHT...AND GENERALLY SOUTH AND WEST OF A LINE FROM BLUE RIDGE... TO LAWRENCEVILLE...TO VIDALIA. .OTHER HAZARDS... HEAVY RAIN WILL ALSO BE A HAZARD TONIGHT JUST ABOUT ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA. RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH ISOLATED AMOUNTS NEAR 3 INCHES ARE POSSIBLE BETWEEN SUNSET THIS EVENING AND SUNRISE SUNDAY MORNING. .DISCUSSION... AS THE WARM FRONT LIFTS INTO NORTH GEORGIA...THE ATMOSPHERE WILL DESTABILIZE. LIFTED INDICES FROM -3 TO -6...AND CAPES FROM 1500 TO 3000 ARE LIKELY BY THIS AFTERNOON AND WILL REMAIN ACROSS MUCH OF THE AREA THROUGH TONIGHT. ALTHOUGH THE WIND SHEAR IS NOT IMPRESSIVE...DUE TO THE PROXIMITY OF THE FRONT AN ISOLATED TORNADO IS POSSIBLE. ACROSS NORTHEAST GEORGIA...THE WEDGE WILL BE IN PLACE TONIGHT AND THIS WILL REDUCE THE RISK OF DAMAGING WINDS AND TORNADOES...HOWEVER LARGE HAIL IS STILL A POSSIBILITY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY. THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION THIS AFTERNOON AND TONIGHT ACROSS NORTH AND CENTRAL GEORGIA.
In the hours before
Special weather statement, May 10, 2:42 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 242 PM EDT SAT MAY 10 2008 GAZ061-073-101915- 242 PM EDT SAT MAY 10 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN BALDWIN AND HANCOCK COUNTIES UNTIL 315 PM EDT... AT 238 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM SOUTHWEST OF DEVEREUX...MOVING EAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS BALDWIN AND HANCOCK COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DEVEREUX AND LINTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, May 10, 3:00 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 300 PM EDT SAT MAY 10 2008 GAZ071-072-081-082-101945- 300 PM EDT SAT MAY 10 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN CRAWFORD...BIBB...JONES AND MONROE COUNTIES UNTIL 345 PM EDT... AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ARKWRIGHT TO LIZELLA...MOVING EAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS CRAWFORD...BIBB...JONES AND MONROE COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BOLINGBROKE...LIZELLA...ARKWRIGHT...PAYNE...BRADLEY...CLINTON... MACON...SKIPPERTON...RUTLAND...GRAY...JAMES...DURESVILLE...CROSS KEYS...JAMES AND HADDOCK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, May 10, 3:33 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG MACON 32.84N 83.66W
05/10/2008 BIBB GA PUBLIC
5 TREES DOWN.
0315 PM HAIL MACON 32.84N 83.66W
05/10/2008 E0.88 INCH BIBB GA PUBLIC
&&
17Special weather statement, May 10, 3:56 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 356 PM EDT SAT MAY 10 2008 GAZ074-076-102045- 356 PM EDT SAT MAY 10 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN WASHINGTON AND JEFFERSON COUNTIES UNTIL 445 PM EDT... AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DAVISBORO...MOVING EAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS EASTERN WASHINGTON AND CENTRAL JEFFERSON COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE DAVISBORO AND LOUISVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, May 10, 4:03 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 403 PM EDT SAT MAY 10 2008 GAZ042-053-102045- 403 PM EDT SAT MAY 10 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN COWETA AND SOUTHERN CARROLL COUNTIES UNTIL 445 PM EDT... ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN COWETA AND CARROLL COUNTIES UNTIL 445 PM EDT... AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LOWELL...MOVING EAST AT 28 MPH. LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. THESE THUNDERSTORMS ARE INTENSIFYING AND A WARNING MAY BE NEEDED SOON. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, May 10, 4:08 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 408 PM EDT SAT MAY 10 2008 GAZ086-102030- 408 PM EDT SAT MAY 10 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN EMANUEL COUNTY UNTIL 430 PM EDT... AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EXTREME WEST CENTRAL JENKINS COUNTY...MOVING SOUTHEAST AT 25 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS EXTREME NORTHEAST EMANUEL COUNTY THROUGH 430 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 3:50 AM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 25 min |
| May 10, 4:56 AM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 23 min |
| May 10, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 65 min |
| May 10, 3:07 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Twiggs | 38 min |
| May 10, 3:19 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 41 min |
| May 10, 3:43 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs, Wilkinson | 47 min |
| May 10, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens | 49 min |
| May 10, 4:17 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 58 min |
| May 10, 4:19 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta | 41 min |
| May 10, 4:25 PM EDT | Severe Thunderstorm Warning | FFC | Butts | 35 min |
| May 10, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Monroe | 40 min |
| May 10, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Hancock | 38 min |
| May 10, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 34 min |
| May 10, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Pike, Spalding | 35 min |
| May 10, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Lamar | 39 min |
| May 10, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 40 min |
| May 10, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Twiggs, Wilkinson | 39 min |
| May 10, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Monroe | 41 min |
| May 10, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Twiggs | 23 min |
| May 10, 7:13 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.